# SDR 2016FA0000142

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: General aviation
- Aircraft: N934SH
- Make and model: Beech 200BEECH
- Aircraft serial: BB252
- Aircraft time: 11,099 hours, 9,557 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Damaged
- Location: Lt Aileron
- Part time: 11,099 hours, 9,557 cycles
- Component: Aileron, Beech
- Component part number: 101130003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON T/E STRIP IS DAMAGED.  APPEARS SWOLLEN BY ICE.
